advertisement
Question
Posted by: Rachel | 2010/07/14

Acne at 30?

Hi there

I have recently developed somewhat of a pimple problem only on my chin area and it can be quite painful sometimes. I read in a local paper yesterday that pimples on the chin area could be hormonal, is this true? I have been on the contraceptive injection on and off for about 10 years.

many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Rachel
Yes it could be caused by hormonal changes. Try benzoyl peroxide (e.g. Oxy 10) on the area?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/14

Hallo Rachel
Yes it could be caused by hormonal changes. Try benzoyl peroxide (e.g. Oxy 10) on the area?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement